# SDR SWIA200515495

- Difficulty date: August 29, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft time: 10,221 hours, 8,020 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control System
- Part number: 70609
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT, STAB CH 1 INOP MSG APPEARED ON ED-2.  REPLACED HSTCU IAW MM 27-41-01.  OPERATIONAL CHECK GOOD, PN 7060-9 SN/OFF 1076.
